GCD sums from Poisson integrals and systems of dilated sums

Research output: Contribution to journalArticle

LanguageEnglish
Pages1517-1546
JournalJournal of the European Mathematical Society
Volume17
Issue number6
DOIs
StatusPublished - 2015

Fields of Expertise

  • Information, Communication & Computing

Cite this

GCD sums from Poisson integrals and systems of dilated sums. / Aistleitner, Christoph; Berkes, István; Seip, Kristian.

In: Journal of the European Mathematical Society, Vol. 17, No. 6, 2015, p. 1517-1546.

Research output: Contribution to journalArticle

@article{4e6d15cff4724290a4a29287f8b51e25,
title = "GCD sums from Poisson integrals and systems of dilated sums",
author = "Christoph Aistleitner and Istv{\'a}n Berkes and Kristian Seip",
year = "2015",
doi = "10.4171/JEMS/537",
language = "English",
volume = "17",
pages = "1517--1546",
journal = "Journal of the European Mathematical Society",
issn = "1435-9855",
publisher = "European Mathematical Society",
number = "6",

}

TY - JOUR

T1 - GCD sums from Poisson integrals and systems of dilated sums

AU - Aistleitner,Christoph

AU - Berkes,István

AU - Seip,Kristian

PY - 2015

Y1 - 2015

UR - http://www.ems-ph.org/journals/show_abstract.php?issn=1435-9855&vol=17&iss=6&rank=7

U2 - 10.4171/JEMS/537

DO - 10.4171/JEMS/537

M3 - Article

VL - 17

SP - 1517

EP - 1546

JO - Journal of the European Mathematical Society

T2 - Journal of the European Mathematical Society

JF - Journal of the European Mathematical Society

SN - 1435-9855

IS - 6

ER -